# SDR 96ZZZX2421

- Difficulty date: April 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2822 · Fuel Boost Pump
- Part: Fuel Pump
- Part number: 1C61
- Condition: Failed
- Location: Boost
- Component: Airborne
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL PUMP IMPELLER CAME APART, POSSIBLE GLUE OR EPOXY FAILURE.  EPOXIED BACK TOGETHER.
